Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 77, NWS Pueblo, CO

June 15, 2019Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 15, 2019, 1:21 PM MDT for Las Animas County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 1:21 PM MDT (19:21 UTC)
Expired
Jun 15, 2019, 1:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 164 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3951 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS55 KPUB 151921
SVRPUB
COC071-151945-
/O.NEW.KPUB.SV.W.0077.190615T1921Z-190615T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
121 PM MDT Sat Jun 15 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Las Animas County in southeastern Colorado...

* Until 145 PM MDT.

* At 121 PM MDT, a severe thunderstorm was located 7 miles south of
  Segundo, or 16 miles southwest of Trinidad, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southwestern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1921Z 261DEG 16KT 3701 10474 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
955 
WWUS55 KPUB 151930
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
130 PM MDT Sat Jun 15 2019

COC071-151945-
/O.CON.KPUB.SV.W.0077.000000T0000Z-190615T1945Z/
Las Animas CO-
130 PM MDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

At 130 PM MDT, a severe thunderstorm was located 8 miles southeast of
Segundo, or 14 miles southwest of Trinidad, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1930Z 261DEG 16KT 3702 10469 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
767 
WWUS55 KPUB 151939
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
139 PM MDT Sat Jun 15 2019

COC071-151949-
/O.EXP.KPUB.SV.W.0077.000000T0000Z-190615T1945Z/
Las Animas CO-
139 PM MDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 145 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3710 10492 3710 10455 3699 10453 3699 10492
TIME...MOT...LOC 1939Z 261DEG 16KT 3703 10464 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:12 AM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 15, 11:12 AM MDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1112 AM MDT Sat Jun 15 2019

.SHORT TERM...(Today and tonight)
Issued at 339 AM MDT Sat Jun 15 2019

...Increasing Coverage of Storms Today...
...Locally Heavy Rainfall Possible...

Current water vapor imagery and upper air analysis is indicating
modest west to southwest flow aloft across the region this morning,
with a broad upper trough digging across the Rockies.

Today and Tonight...Models continue to indicate the broad upper
trough will dig across the Rockies today and then lift out into the
High Plains later tonight. This leads to lowering pressures in the
lee of the Rockies and allows for a weak front, and resurgence of
low level moisture, to back across the southeast Plains later this
morning, with dew points in the mid 40s to mid 50s expected across
the Plains into the afternoon.

With the moisture in place, along with steep lapse rates and uvv
associated with the passing system, scattered to numerous showers
and thunderstorms are expected to develop across the higher terrain
later this morning. Showers and storms will continue develop and
spread east across the immediate adjacent plains through the
afternoon and then looks to congeal into an MCS across the far
southeast Plains this evening which rolls into southwest Kansas
overnight, though there remains some differences on the exact
location of this MCS.

With the moisture in place, locally heavy rainfall can be expected
with storms today, especially across the lower eastern slopes and
the southeast Plains. This will lead to the potential for flash
flooding, especially if this heavy rain falls on the newer burn
areas of the Spring, Junkins and Hayden Pass burn scars, with the
flash flood watch for these areas still looking good for this
afternoon and early evening. As for the potential for severe
weather, SPC Day 1 Outlook has portions of Baca County in a slight
risk, with areas south of the Highway 50 Corridor in a marginal
risk. With northeasterly winds behind the passing frontal boundary
and the modest southwest flow aloft, there could be enough shear to
support a few marginally severe storms, with hail up to inch in
diameter the main severe threat.

With the expected convection and upslope flow, temperatures today
look to be 5-10 degrees cooler than yesterday, with highs in the mid
70s to mid 80s expected across the lower elevations, and in the 50s
and 60s across the higher terrain. Lows tonight will be in the 40s
and 50s areawide, with 30s at the peaks. The cooler temperatures
also looks to slow the melting of the high mountain snowpack,
however, will keep current snowmelt flood warnings and watches in
place, and continue to monitor the latest river stages and trends in
the stages.

.LONG TERM...(Sunday through Friday)
Issued at 339 AM MDT Sat Jun 15 2019

Subsidence behind departing trough/mid level low and post-MCS
stable cold pool on the plains may tend to limit convective
strength and coverage on Sun, especially east of the mountains.
Farther west, air mass back over the higher terrain will
destabilize enough for fairly widespread thunderstorms by
afternoon, and a few weakening showers/storms will drift across
the plains in the evening, though better forcing may be in nern
CO near the nose of developing low level jet. Overall, heavy rain
and severe threats will be less than Sat given weaker
instability/shear, though still a risk of some burn scar flooding
over the eastern mountains from afternoon into early evening. Max
temps on Sat will drift downward from Saturday's numbers with
moisture and residual surface cold pool, and even usually warm
lower Ark Valley will struggle to make it to 80f.

Stronger mid level flow begins to develop on Mon ahead of next
trough dropping to the wrn US, while surface moisture/instability
increase on the plains as low level winds become s-sely by
afternoon in response to falling pressure over ern CO. Would
expect an boost in thunderstorm strength and coverage Mon
afternoon/evening in response, though severe chance still looks on
the low side given 0-6km shear remains around 30 kts. Will again
have to watch area burn scars for flooding, while at least a low
threat of flash flooding develops on the ern plains as surface
dewpoints climb toward 60f near the KS border. Upper trough then
slides across the area on Tue, bringing another round of showers
and thunderstorms to most locations. Should see rather widespread
coverage of storms given stronger forcing, though with surface
flow taking on a wly component over the area by afternoon, storm
strength may be somewhat limited. Max temps both Mon/Tue will
continue to be held back by clouds/precip, with readings within a
few degf of Sunday's numbers.

After Tuesday, wly flow aloft strengthens enough to push most low
and mid level moisture east of the area, with only some weak
residual convection lingering over the mountains. After several
cool days Sat-Tue, temps will warm back up toward seasonal
averages Wed-Fri. Both ECMWF and GFS then have a cold front
moving through the area late Fri/early Sat, bringing an increase
in thunderstorm chances to at least the eastern mountains and
plains next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1112 AM MDT Sat Jun 15 2019

Vicinity thunderstorms will develop near KALS, KCOS, and KPUB this
afternoon, with the best chance of thunderstorms developing over
KCOS and KPUB. The winds will become gusty and erratic once the
thunderstorms develop. There may be times when storms are overhead
that visibilities decrease. Thunderstorms will dissipate during the
evening hours over KALS, but KCOS and KPUB will see showers and
thunderstorms throughout the evening hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for COZ065>068-070-071.

Flash Flood Watch until 11 PM MDT this evening for COZ072-074-
077>079-087.

&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...SKELLY
Hazardous weather outlook, Jun 15, 11:09 AM MDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1109 AM MDT Sat Jun 15 2019

COZ058>089-093>099-161300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1109 AM MDT Sat Jun 15 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorms are expected to
develop across the higher terrain through the afternoon, with
storms spreading east across the immediate adjacent plains then
continue out across the far southeast Plains late this afternoon
and evening. Locally heavy rainfall will be possible today,
especially across the lower eastern slopes of the southern
mountains and the southeast Plains. This will lead to the
potential for flash flooding, especially if the heavy rain falls
across the newer burn areas of the Spring, Junkins and Hayden Pass
burn scars. Other storm threats today will be frequent cloud to
ground lighting, gusty outflow winds up to 45 mph and small hail.
However, one or two strong to severe storms will be possible
across the far southeast Plains, with hail to near 1 inch in
diameter and wind gusts to near 60 mph possible.

Fast and high flows in area creeks, streams and rivers will continue
across the area today, with the potential for flooding, especially
in the southwest mountains, portions of the San Luis Valley, and
along the Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous thunderstorms are expected across the area
from Sunday into Tuesday, with the greatest chance for storms
over the eastern mountains. Lightning, small hail and gusty
outflow winds will be possible with any thunderstorm through the
weekend and into early next week. Heavy rainfall and flash
flooding will also be possible each day across the entire region,
with the greatest risk across the eastern mountain burn scars.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible across the southeast Plains this afternoon and evening, and
in the southwest mountains, portions of the San Luis Valley and the
Upper Arkansas River Valley through tonight.

SKELLY/27

In the hours before

Special weather statement, Jun 15, 11:04 AM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1104 AM MDT Sat Jun 15 2019

COZ065-066-069-151745-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
1104 AM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO GRANDE AND
SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 1145 AM MDT...

At 1103 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of La Garita, or 44 miles northwest of Alamosa,
moving east at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Rio
Grande and south central Saguache Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3786 10659 3802 10653 3804 10622 3772 10633
TIME...MOT...LOC 1703Z 284DEG 9KT 3791 10648

MOORE
Special weather statement, Jun 15, 11:06 AM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1106 AM MDT Sat Jun 15 2019

COZ060-065-069-072-073-077-151745-
Western/Central Fremont County Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1106 AM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT AND NORTH
CENTRAL SAGUACHE COUNTIES UNTIL 1145 AM MDT...

At 1106 AM MDT, Doppler radar was tracking a strong thunderstorm near
Villa Grove, or 13 miles west of Hayden Pass Burn Scar, moving east
at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3821 10610 3837 10610 3840 10586 3817 10584
TIME...MOT...LOC 1706Z 271DEG 9KT 3829 10601

MOORE
Special weather statement, Jun 15, 12:22 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1222 PM MDT Sat Jun 15 2019

COZ060-065-069-151845-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1222 PM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY
UNTIL 1245 PM MDT...

At 1222 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bonanza, or 22 miles west of Hayden Pass Burn Scar, moving east at 10
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bonanza.

LAT...LON 3821 10624 3830 10627 3837 10609 3820 10601
TIME...MOT...LOC 1822Z 257DEG 10KT 3827 10619

KTS
Special weather statement, Jun 15, 12:44 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1244 PM MDT Sat Jun 15 2019

COZ081-151915-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
1244 PM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 115 PM MDT...

At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 21 miles northwest of Colorado Springs, moving east
at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3897 10493 3901 10514 3911 10514 3913 10509
      3913 10493
TIME...MOT...LOC 1844Z 271DEG 10KT 3906 10509

KTS
Special weather statement, Jun 15, 1:00 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
100 PM MDT Sat Jun 15 2019

COZ074-088-151945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
100 PM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 145 PM MDT...

At 100 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 11 miles southwest of Trinidad, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad, Starkville, Segundo and Raton Pass.

LAT...LON 3711 10503 3715 10433 3699 10432 3699 10502
TIME...MOT...LOC 1900Z 267DEG 17KT 3701 10460

KTS
Special weather statement, Jun 15, 1:07 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
107 PM MDT Sat Jun 15 2019

COZ072-087-151945-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
107 PM MDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUERFANO AND
NORTHERN COSTILLA COUNTIES UNTIL 145 PM MDT...

At 107 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta Pass, or 7 miles west of Spring Burn Scar north of Highway
160, moving east at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spring Burn Scar north of Highway 160 and La Veta Pass.

LAT...LON 3762 10532 3770 10534 3776 10516 3761 10512
TIME...MOT...LOC 1907Z 268DEG 4KT 3766 10526

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:32 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 15, 6:17 AM MDTRiver Flood WarningPUBPueblo21 days
Jun 15, 11:04 AM MDTSpecial Weather StatementPUBSaguache41 min
Jun 15, 11:06 AM MDTSpecial Weather StatementPUBSaguache39 min
Jun 15, 11:22 AM MDTAreal Flood AdvisoryPUBCuster, Pueblo113 min
Jun 15, 12:07 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache113 min
Jun 15, 12:15 PM MDTFlash Flood WarningPUBCuster3 hr
Jun 15, 12:22 PM MDTSpecial Weather StatementPUBSaguache23 min
Jun 15, 12:44 PM MDTSpecial Weather StatementPUBTeller31 min
Jun 15, 1:07 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jun 15, 1:29 PM MDTAreal Flood AdvisoryPUBHuerfano109 min
Jun 15, 1:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jun 15, 1:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jun 15, 1:49 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 15, 2:09 PM MDTAreal Flood AdvisoryPUBHuerfano67 min
Jun 15, 2:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 15, 2:14 PM MDTSpecial Weather StatementPUBFremont31 min
Jun 15, 2:23 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 15, 2:32 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 15, 3:00 PM MDTSpecial Weather StatementPUBCrowley45 min
Jun 15, 3:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jun 15, 3:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo35 min
Jun 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jun 15, 3:42 PM MDTSpecial Weather StatementPUBPueblo48 min
Jun 15, 3:56 PM MDTSpecial Weather StatementPUBCrowley49 min
Jun 15, 4:06 PM MDTSpecial Weather StatementPUBLas Animas24 min
Jun 15, 4:40 PM MDTSpecial Weather StatementPUBOtero35 min
Jun 15, 4:47 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero28 min
Jun 15, 5:13 PM MDTSpecial Weather StatementPUBBent47 min
Jun 15, 5:53 PM MDTSpecial Weather StatementPUBBent, Kiowa52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.